# SDR ASOA05976

- Difficulty date: November 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4490 - DURING CRUISE FROM XNA-CVG, AT APPROX 25,000 FEET, THE CREW RECEIVED A RIGHT REVERSER UNLOCKED CAUTION MESSAGE.  THE CREW COMPLIED WITH THE QRH.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED INTO EVV, WHERE IT LANDED SAFELY.  OUTSTATION MAINTENANCE DEACTIVATED THE RIGHT THRUST REVERSER IAW MEL NR 78-30-01.  MAINTENANCE REACTIVATED THE RIGHT THRUST REVERSER BY REINSTALLING THE BLEED LINE AND CONNECTORS.  OPERATIONAL CHECKS WERE GOOD AND NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
